# SDR AALA202405298960

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N330TJ
- Make and model: Boeing 737823
- Aircraft serial: 68104
- Aircraft time: 2,464 hours, 935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Broken
- Location: Seat 16c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER SEAT 16C EMERGENCY EXIT AISLE LIGHT SIGN BROKEN. SECURED LIGHT HOUSING AT 16C. PER AMM. 33-51-11.
